# SDR SWIA202405080308

- Difficulty date: March 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT L/H WINDSHIELD SIDE POST (MARKED),    (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED NEW LH WINDSHIELD SIDE POST. REF. CRJ200 SRM 51-41-02, SRM 51-42-21 AND DWG# 601R33007 REV. U. PRESSURE CHECK GOOD AT THIS TIME. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
